MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM REVISION ACETABULAR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM REVISION ACETABULAR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 509-02-56E
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Injury (2348); Inadequate Osseointegration (2646)
Date of Event 12/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding loosening involving a trident shell was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as no product was returned for evaluation.Medical records received and evaluation: not performed as no medical records were received for review.Product history review: could not be performed as lot code information was not provided.Complaint history review: could not be performed as lot code information was not provided.Conclusions: the event itself could not be confirmed nor could the exact cause of the event be determined because insufficient information was provided.Further information such as product information and return, pre and post operative x- rays, operative reports as well as patient history and follow up notes are needed to complete the investigation for determining a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.Device not returned to the manufacturer.
 
Event or Problem Description
It was reported that the patient's right hip was revised due to a loose shell.A 56mm shell with 5 screws, poly liner, biolox ceramic head and sleeve were revised to a 58mm tritanium shell with 5 screws, 10° eccentric liner, and a metal head (there were no allegations against the liner, head, or sleeve).Rep reported that x-rays, medical records, and additional information are not available due to hospital policy.

Brand Name
TRITANIUM REVISION ACETABULAR
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8232016
Report Number0002249697-2019-00127
Device Sequence Number215897
Product Code LPH
UDI-Device Identifier07613327025156
UDI-Public07613327025156
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number509-02-56E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2018
Initial Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR